Loading...
Loading...

Go to the content (press return)

Stable regions of motion Around a binary asteroid system

Author
Liang, Y.; Gomez Muntané, Gerard; Masdemont, J.J.; Xu, M.
Type of activity
Journal article
Journal
Journal of guidance control and dynamics
Date of publication
2019-11-01
Volume
42
Number
11
First page
2521
Last page
2531
DOI
10.2514/1.G004217
Repository
http://hdl.handle.net/2117/179719 Open in new window
URL
https://arc.aiaa.org/doi/10.2514/1.G004217 Open in new window
Citation
Liang, Y. [et al.]. Stable regions of motion Around a binary asteroid system. "Journal of guidance control and dynamics", 1 Novembre 2019, vol. 42, núm. 11, p. 2521-2531.
Group of research
SD - UPC Dynamical Systems

Participants